# SDR 2006UALA02017

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 48,013 hours, 33,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FWD WING SPAR CENTER SECTION REAR SPAR STIFFENERS ARE CRACKED LBL 6.15 AND RBL 6.15.    MAJOR REPAIR: REMOVED AND REPLACED CRACKED STIFFENERS PER MM 57-12-96 REPAIR 2.
